# SDR SWAA2025042124208

- Difficulty date: April 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 55,061 hours, 33,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE (CEILING) EMERGENCY EXIT LIGHT HANGING BY WIRES LOOSE.  RESECURED LIGHT ASSY IAW B737 AMM 20-50-11-201-NG;[02] RESECURED LIGHT ASSY IAW B737 AMM 20-50-11-201-NG
